RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 4, Pages 75–77 (Mi faa615)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

On the Relationship between the Strong and Scalar Almost Periodicity of Banach Representations of the Group of Reals

M. I. Kadets

Kharkov National Academy of Municipal Economy

Full text: PDF file (359 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:4, 282–283

Bibliographic databases:

UDC: 519.46
Received: 16.06.1994

Citation: M. I. Kadets, “On the Relationship between the Strong and Scalar Almost Periodicity of Banach Representations of the Group of Reals”, Funktsional. Anal. i Prilozhen., 29:4 (1995), 75–77; Funct. Anal. Appl., 29:4 (1995), 282–283

Citation in format AMSBIB
\Bibitem{Kad95}
\by M.~I.~Kadets
\paper On the Relationship between the Strong and Scalar Almost Periodicity of Banach Representations of the Group of Reals
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 4
\pages 75--77
\mathnet{http://mi.mathnet.ru/faa615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1375544}
\zmath{https://zbmath.org/?q=an:0868.43005}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 4
\pages 282--283
\crossref{https://doi.org/10.1007/BF01077477}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UM43700008}


Linking options:
  • http://mi.mathnet.ru/eng/faa615
  • http://mi.mathnet.ru/eng/faa/v29/i4/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Shtern, “Almost periodic functions and representations in locally convex spaces”, Russian Math. Surveys, 60:3 (2005), 489–557  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:144
    Full text:65
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020